Couldn't find what you looking for?

TRY OUR SEARCH!

Regarding Suboxine with Amphetamines...it's normal to take both in the same sitting as I have a very high but strict regimen. Strictly addressing one can not overdose on Suboxine...Suboxine film, once up to 32mg range is for a heavier dependency and intended for 150/200mg+ daily ex-users and severe Heroine addicts. For those who don't already know the cause and secrets, you should stick to a small dosage of Suboxine while your still in the clear and not try to hang with what a morohine user (disabled, permanent) since they cannot pass away on Suboxone. 3-4 yrs is median, 10+ your in the clear for substantial amounts of Suboxine, Adderall and Valium along with procedures to help the pain. (Blocks, Epidurals, RadioFrequency Ablation, Facet Injections, Calmare treatments: Brain RadioFrequency procedures with brain scrambling technology for those with cancer or life long severe chronic pain sufferers/other illnesses apply. Enough rambling, good day to all!
Reply

Loading...

BS. ..u absolutely can not OD from Suboxone... it has a ceiling effect that prevents exactly that. If anything you could OD from the Adderall fairly easily. As mentioned previously you can have heart palpitations and arrhythmia which can cause you lots of issues but generally that is only if you abuse the Addy's or have a preexisting condition.
Reply

Loading...

I'm not sure why that happened were you taking something else? Because these two drugs have zero reactions to eachother you can ask a doctor
Reply

Loading...

Not an addict.  Have never taken suboxone, nor adderall.

Did any of you ever consider becoming runners??  The effects on the brain transmitters from running will balance some of the imbalances in the brain.  Go see a neurologist.  Have an FMRI.  Find out what the real problem is with your brain and if there are any other alternatives for redirecting the pathways in your brain.

My husband has had chronic relapse for 20 years.  My son was a heroin addict.  You cannot imagine what is like for your family.

The suboxone Dr. currently prescribes my husband adderall, and adderall xr, along with suboxone.  The only Dr. that thinks this is ok is the guy that keeps you coming back.  Don't you get it??  You are paying for their houses, cars, vacations, kids private schools etc..  

I have seen Suboxone used in a detox setting where withdraw is unbearable.  This was what the drug was designed for, not for extended use.  The thought of being on suboxone for an extended period of time is crazy.  How much do you pay monthly.  $200 or more.  My goodness, you could hire a great personal trainer for that cost.

Have you ever asked yourself why these Dr.'s don't have a plan to get you off the medicine.  How long are you in on for an office visit??  WHat do you talk about??  THe drug, and see you next month.


Come on guys, there is more to life than suboxone, adderall, xanax, valium, oxy, etc!!!!!!!!!!!!!

Reply

Loading...

Good for you now go back to school and educate yourself. You sounds like a crackhead.
Reply

Loading...

This post occurred over a year ago so I am posting more for anyone else whom may be reading at another time. Any time you have a negative reaction to medication it is a good idea to let your doctor know. Often times medications that normally have minimal interactions( or a medication with minimal symptoms alone) can still affect the body enough to cause congenital or acquired health conditions to manifest themselves. Simple adjustments to medications or additional medications may be needed to ensure your health. You should always feel comfortable to be able to speak with your doctor about your health and habits. Even if those habits are unhealthy or even illegal. Your doctor patient confidentiality will ensure that your privacy is maintained. If you do not feel comfortable with your doctor, then quite frankly, you need to find another. Your PMC is there to be on your side, to help you through life, to improve the quality of your life, and guide you on the healthiest and happiest journey here on earth possible.
Reply

Loading...

Suboxon is used to come off opiates herion is an opiate so is prescription pain killers which is what I'm using it for ive never done herion and for u to put it like "Hey don
't do suboxon get u some herion if u want to get high" is pretty sad
Reply

Loading...

Lmfao ohhh lordt #imjustbeinghonest
Reply

Loading...

I've been on subs (prescribed) for almost 7 months prior to this I would get them off the streets in between using (of course when I couldn't find pills) but as I did then I was fried!! And even now as a regular sub user (no longer popping pills...it's been 10 months now and taking very seriously) I still get a buzz/high. Though that's not the sensation I'm looking for I found that the less u take the more the effect ijs so yea people u can and will get high not to mention I know a few people that only use subs as their "drug" of choice to get high
Reply

Loading...

I've been on a sub program for six months and even now I still get a "high" from it but I have also realized that the less u take the more the sensation there's days that when/if I'm trying to stretch till my next appointment where I cut them into quarters instead of my usual half of strip dose and that's when I experience it the most so yea it does make u "high" that is knowing that everyone is different and reacts differently
Reply

Loading...

Same experience. But I get over the misery, who wants to explain to a doctor the specifics of the current situation. They would just view "us" as junkies.
Reply

Loading...

So very true
Reply

Loading...

All I can say is thanks and glad to know there are still persons like you in this world , I will try your approach have to some extent already but would never stay consistent , you give me hope . I know taking this drug impairs my life effects my thinking and will never be all that I can be as long as I am on it . THANKS !!!!
Reply

Loading...

That is retarted u can overdose on suboxone it's called respiratory depression any real addict would no that you should stop giving false information before ppl start to die cause they think they can take as many suboxones as they want cause they read your dumbass post now I'm sry if u feel like u want to die or are suicidal or if you just care if u die or if your just looking for attention but that means u should probably get some help with that and I'm sry you feel that way and even though u don't care I'm sure you have a lot of loved ones that care a whole he'll of a lot of u die anyways just wanted to make it clear that respiratory depression is real so don't go taking all kinds of suboxone it's extremely dangerous and you are right you can get euphoric effects from suboxone especially when you first start and even after your used to it just like you said you have to stop taking it for a bit though for that to happen
Reply

Loading...

I know hour post was posted a super long time ago so hopefully I'll get lucky and you'll see this somehow. I am currently on sub maintenance and want to start getting off of it. 

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...